Andrews style partition identities
Kurşungöz, Kağan (2015) Andrews style partition identities. Ramanujan Journal, 36 (1-2). pp. 249-265. ISSN 1382-4090 (Print) 1572-9303 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s11139-014-9603-6
We propose a method to construct a variety of partition identities at once. The main application is an all-moduli generalization of some of Andrews' results (Ramanujan J 23:45-90, 2010). The novelty is that the method constructs solutions to functional equations which are satisfied by the generating functions. In contrast, the conventional approach is to show that a variant of well-known series satisfies the system of functional equations, thus reconciling two separate lines of computations.
Available Versions of this Item
Repository Staff Only: item control page